Followers

Wednesday, January 26, 2011

Weekly summary - 175th week -- lawsuit filed in Canada for persistant sexual dysfuction from Propecia and Proscar

I do not know will this news shocked you. It did surprised me. I do not know in actual there are how many percentage of men who took Propecia and Proscar suffered sexual dysfunction. Is it never go away even you stop taking it? I welcomed all of you to tell me the truth. I did reduce my libido, but in long term and persistantly?


BREAKING NEWS: CLASS ACTION LAWSUIT FILED IN CANADA FOR PERSISTENT SEXUAL DYSFUNCTION FROM PROPECIA & PROSCAR


January 24, 2011
Klein Lyons [law firm -- http://www.kleinlyons.com] has filed a class action lawsuit against Merck Frosst Canada and its affiliated companies on behalf of Canadian men who used Propecia or Proscar and suffered continuing sexual dysfunction.

Propecia and Proscar are prescribed as a cosmetic treatment for male pattern hair loss also known as androgenic alopecia. The product monograph discloses that some men may experience sexual dysfunction but states that the symptoms disappear after cessation of the drug.
It is alleged that the drug manufacturers failed to adequately warn Canadian men of the risks associated with the drugs and that the warning remains inadequate to this day. The product information has already been changed in several European countries to include an adverse reaction warning of persistent erectile dysfunction after discontinuation.
If you or anyone close to you are suffering from medical problems caused by Propecia or Proscar, complete the Do You Qualify form. Your inquiry will be kept completely confidential.


Press Release: Class action filed against manufacturer of Propecia & Proscar

VANCOUVER, Jan. 24, 2011
Lawsuit filed for men who suffer sexual dysfunction after using hair loss drug.
VANCOUVER, Jan. 24 /CNW/ - A class action was filed today in the Supreme Court of British Columbia by Vancouver resident, Michael Miller, against Merck Frosst Canada and its affiliated companies. The lawsuit has been brought on behalf of Canadian men who used Propecia or Proscar and suffered continuing sexual dysfunction.
Propecia and Proscar are prescribed as a cosmetic treatment for male pattern hair loss also known as androgenic alopecia. The product monograph discloses that some men may experience sexual dysfunction but states that the symptoms disappear after cessation of the drug.
Mr. Miller, who is in his early 20s, was concerned when his hair started to thin in some areas. He was prescribed Proscar which he hoped would stop his hair from thinning. After about a month of use he noticed a drastic change in his behaviour, "I lost my interest in sex and I felt anxious in social situations for no particular reason," he says. While on the drug, his symptoms of sexual dysfunction increased as the months passed. When he could no longer bear the side effects, he stopped using Proscar but these symptoms didn't go away: "My sexual functioning has not recovered, I have seen specialists and have tried treatments but nothing has worked," says Mr. Miller.
According to Mr. Miller's lawyer, David Klein, "The product labels have been changed in several European countries to include a warning of persistent erectile dysfunction after discontinuation of the drug but this change has not been made on the Canadian product labels." It is alleged that the drug manufacturers failed to adequately warn Canadians of the true risks.
Klein also says, "So far, more than 80 Canadian men have expressed an interest in participating in the class action. We believe there are many other men who will come forward now that the case has been filed in court."
Mr. Miller is represented by Klein Lyons, one of Canada's most experienced class action law firms.

----
You have received this email because you are a registered forum member of:
PROPECIAHELP - UNRESOLVED FINASTERIDE SIDE EFFECTS Forum: http://www.propeciahelp.com
Twitter: http://www.twitter.com/propeciahelp
Youtube: http://www.youtube.com/propeciahelp
Facebook: http://www.facebook.com/PropeciaHelp

4 comments:

Anonymous said...

a doctor told me finasteride will cause sexual disfunction...that's the main reason i do not consume proscar neither propecia...

Jason said...

It will. But I always thought it will only a certain percentage of people will suffer not all.

Anonymous said...

Congratulation!
Finally something able to wake u up! I have comment on ur blog long time ago.. (probably 1 year ago).. Propecia/Proscar MIGHT reduce ur libido and it might have permanent side effects to ur brain (e.g brain fog).. For myself, I only recovered from low libido after 6 months.. and i suspect the mental damages still exist until now. I am not good at writing, read some cases in propeciahelp.com (pls do not ignore this forum, i have ignore it during my research on propecia... )
Anyway, here are some malay to prove that i am not promoting the forum and i am indeed in malaysia. MCA PAS BN Kamu mesti baca website itu :)

Anonymous said...

I have been taking Propecia for four months now. Yeah, it does reduce your libido. Before taking Propecia, I was like a horny dog that I had to jerk off at least once a day.

However, I don't have any problem getting an erection. FYI I workout regularly and I am in a good shape. I don't smoke and I drink rarely.

LinkWithin

Related Posts with Thumbnails

My hair condition (2 weeks after Propecia)

My hair condition (2 weeks after Propecia)

Frontal M shape

Frontal M shape